# SDR 08FDEA02884

- Difficulty date: July 15, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- Aircraft time: 42,881 hours, 27,378 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545836
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN GOUGED STA 1090 STR 22R.  BLENDED OUT DAMAGE AND FOUND OUT OF LIMITS IAW SRM 51-10-1 AND 53-30-1 FIG 1 AND 2. REPAIRED SKIN FUSELAGE STA 1090 STRINGER 22R IAW EA 7-5330-122334.
